MAUDE Adverse Event Report: MEDELA LLC BREASTPUMP PNSA STARTER; PUMP, BREAST, POWERED

MEDELA LLC BREASTPUMP PNSA STARTER; PUMP, BREAST, POWERED
Model Number 57081
Health Effect - Clinical Code No Information (3190)
Date of Event 12/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A replacement power supply was sent to the customer.The issue with a damaged rev p power supply for the pump in style device is currently being evaluated under an investigation for (b)(4).A conclusion regarding this issue cannot be made at this time.
 
Event or Problem Description
On (b)(6) 2017, the customer alleged to medela llc that the "casing" for the power supply for her pump in style breast pump came apart, exposing wires.
 
Additional Manufacturer Narrative
The issue with a damaged pump in style rev p power supply for the pump in style device was evaluated under an investigation for complaint category (b)(4), which found that breaches in the rev p power supply housing are the result of an external large force impact and are not the result of a malfunction.

Brand Name
BREASTPUMP PNSA STARTER
Common Device Name
PUMP, BREAST, POWERED
Manufacturer (Section D)
MEDELA LLC
1101 corporate dr
mchenry IL 60050
MDR Report Key7149265
Report Number1419937-2017-00365
Device Sequence Number786277
Product Code HGX
UDI-Device Identifier00020451570815
UDI-Public00020451570815
Combination Product (Y/N)N
Initial Reporter StateOH
PMA/510(K) Number
K031614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 06/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number57081
Device Catalogue Number57081
Device Lot NumberREV P 1636C
Was Device Available for Evaluation? No
Distributor Facility Aware Date12/04/2017
Initial Date Received by Manufacturer 12/04/2017
Supplement Date Received by Manufacturer05/29/2018
Initial Report FDA Received Date12/27/2017
Supplement Report FDA Received Date06/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1